Sorry I have so much on my mind and I didnt really know where to turn to. Long story short: stopped taking the pill because I had no more refills left and next available appointment is in 1,5 months (just moved in a different state) . Now my period is due in about 3 weeks and I am having cramps, frequent headaches. I try to look online and somewhere I read that its possible I could be pregnant? Could it really be, since I "just" stopped talking the pill? I thought the cramps could be related to my body ovulation again and all this stuff? any suggestions?
Asked by Anonymous at 8:24 PM on Oct. 28, 2010 in Pregnancy
Answer by meagan678 at 8:26 PM on Oct. 28, 2010
Answer by worriedmommy600 at 9:17 PM on Oct. 28, 2010
Answer by michelle121003 at 9:30 AM on Oct. 29, 2010
Answer by AllAboutKeeley at 8:29 PM on Oct. 28, 2010
Answer by LittleBirdFly at 8:30 PM on Oct. 28, 2010
Answer by jenae_gist at 8:31 PM on Oct. 28, 2010
Answer by MommaofH2 at 8:35 PM on Oct. 28, 2010
Answer by ladyambition at 9:13 PM on Oct. 28, 2010
Answer by gnatalie78 at 1:20 AM on Oct. 29, 2010
Next question in Pregnancy
Do/Did you enjoy being pregnant .. why or why not?